# SDR RRXA001721

- Difficulty date: March 26, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Misdrilled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT,  FOUND NUMEROUS DRILLED HOLES THROUGH FLOOR PANEL,  LARGE HOLE WITH CRACK AT ABOUT CENTER OF FLOOR PANEL AND LARGE DENT WITH CRACK ABOUT 2 INCHES FROM EDGE C2-R13, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.    REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FILLED NUMEROUS HOLES BY WELDING IAW E.O. 99-236 WITH APPROVED 8110-3 DATED 3-6-00.
